MathSciNet Relay Station
MathSciNet bibliographic data
MR636194 (83a:12018) 12A60 (12G05 16A18 16A40)
Fein, Burton; Kantor, William M.; Schacher, Murray Relative Brauer groups. II. J. Reine Angew. Math. 328 (1981), 39–57.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement